PROMOTING ACCESS TO AFRICAN RESEARCH

Sudan Journal of Medical Sciences

Log in or Register to get access to full text downloads.

Remember me or Register



Kaposi sarcoma appearing 20 year post renal transplant

A Yassir, AE Ali

Abstract




A kidney- transplanted Saudi patient presented with a skin rash for which he was treated as fungal infection .The patient developed these lesions 20 years after transplantation. The clinical picture was that of Kaposi\'s sarcoma which was confirmed by histopathology .The patient developed these lesions after he was shifted to prednisolone and mycophenolate mofetil after four years of prednisolone, azathioprine and cyclosporine immunosuppressive therapy.

Keywords: Kaposi\'s sarcoma, mycophenolate mofetil, cyclosporine.

Sudan Journal of Medical Sciences Vol. 3 (1) 2008: pp. 75-78



http://dx.doi.org/10.4314/sjms.v3i1.38517
AJOL African Journals Online